MAUDE Adverse Event Report: Vantive US Healthcare LLC HomeChoice Automated PD Set with Cassette; System, Peritoneal, Automatic Delivery

Vantive US Healthcare LLC HomeChoice Automated PD Set with Cassette; System, Peritoneal, Automatic Delivery
Catalog Number R5C4479
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2026
Type of Reportable Event Malfunction

Brand Name
HomeChoice Automated PD Set with Cassette
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
Vantive US Healthcare LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - SINGAPORE
2 woodlands industrial park d
street 2
singapore NA 73777 8
SN   737778
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
+1(815)307-2966
MDR Report Key50875526
Report Number9612057-2026-00109
Device Sequence Number10674214
Product Code FKX
UDI-Device Identifier00085412030531
UDI-Public(01)00085412030531(10)S26E31005(17)310531
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryHK
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberR5C4479
Device Lot NumberS26E31005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown